# SDR 2003F00018

- Difficulty date: November 1, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N7212P
- Make and model: Beech C-99
- Aircraft serial: U220
- Engine: Pwa PT6A36
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 3013411
- Part serial: A8536
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 1716 - RIL - ON SHUT DOWN RIGHT ENGINE OVER TEMPED AFTER PROP FEATHER, AND BEFORE FUEL CUT OFF ITT 1120C.  AN ATTEMPT TO RESTART RESULTED IN A HUNG START AT 42 PERCENT.  REMOVED POWER SECTION, AND HOT SECTION PARTS, AND REPLACED INSTALLED SERVICEABLE PARTS.  (M)
